Nystatin Cured My Tinnitus

Discussion in 'Success Stories' started by Hears2, Dec 2, 2018.

    1. Hears2

      Hears2 Member

      Tinnitus Since:
      1990
      Cause of Tinnitus:
      Yeast
      I had a systemic yeast infection which effected my entire body. I believe I acquired it after multiple courses of antibiotics. Yeast lives on mucus membranes throughout the body. My inflammation was extensive. I had hives and burning skin, stomach and intestinal problems, bladder inflammation, etc. I was exhausted all the time and had tinnitus in my left ear only.

      I saw every specialist imaginable over the course of two years. My ear was painful and the high pitched electrical sound was so bad I had to take sleeping meds and it still woke me up. I was ready to commit suicide. This is no exaggeration.

      I finally found a doctor who literally saved my life. I went to see an Otolaryngologist who also happened to be an allergist.

      I told him my long complicated undiagnosed symptoms and he said I had systemic yeast.

      He put me on Nystatin pills for two months. After a few weeks I felt a significant improvement in all my symptoms. I started hearing crackling in my ears and called my doctor.

      He knew what was happening. The yeast was dying off. He rinsed out my ear under pressure and gobs of yeast came out.

      My tinnitus was gone.

      I finished the course of Nystatin and I was healthier than before. Even my allergies cleared up. Yeast can play havoc with your body even at low levels if you are sensitive. I made a point to call those doctors who told me it was all in my head and had given up.

      I hope this story helps someone out there who is suffering without an answer. Maybe this will be yours.
       
      • Like x 3
      • Agree x 2
      • Informative x 2
      • Helpful x 1
      • Winner x 1
    2. JuneStar
      Sheepish

      JuneStar Member

      Location:
      ny
      Tinnitus Since:
      8/18
      Cause of Tinnitus:
      noise induced
      I think this is part of my issue as well. Ive been taking a yeast pill and it seems to help. I'll find out about the nystatin.
       
    3. ItsNate101

      ItsNate101 Member

      Tinnitus Since:
      2010
      Cause of Tinnitus:
      Military/Recent major spike unknown
      This is interesting, my tinnitus has gotten super intense lately (left ear is more intense as well). I'm taking sleeping pills and also wake up during night. I get random breakouts where my skin gets lumps that are so incredibly itchy. Palms of my hands and feet also randomly get super itchy with red spots that look almost like bruises.

      Bladder inflammation is also possible as lately it's hard to pee sometimes? I'm only 27 so that is not normal with me.

      What other symptoms may there be? How can you get tested for this?
       
      • Hug Hug x 1
    4. JuneStar
      Sheepish

      JuneStar Member

      Location:
      ny
      Tinnitus Since:
      8/18
      Cause of Tinnitus:
      noise induced
      my skin is often itchy. esp around my ears. it gets dry. sometimes you get a coating on your tongue although I dont have that. brain fog. google candida. there are more symptoms listed than I can think of now due to maybe...brain fog...lol
       
    5. Arnela
      Doubtful

      Arnela Member

      Tinnitus Since:
      September 18
      Cause of Tinnitus:
      Dunno. Maybe antibiotics, maybe stress.
      @JuneStar and @Hears2 Very interesting. I have a white tongue and havd had it for a looong time + I have some skin rash on my stomach and my back. Something I have had for 10 years now. I doesnt bother me - but I have always thought about, why it came and what it is.

      I also have had a multiple courses of antibiotics the past 9-10 years because of sinus infections.
       
    6. ping@LA

      ping@LA Member

      Tinnitus Since:
      02/2017
      Cause of Tinnitus:
      unknown
      @Hears2 - Thanks for your post. What was the dosage of the Nystatin pills you were taking?

      I have Nystatin in liquid form, and took 5 mg, 4 times per day (total of 20 mg / day) for 5 days. It actually spiked my T after a few days. Maybe the dosage was too high.
       
    7. Mabbbs

      Mabbbs Member

      Tinnitus Since:
      03/2018
      Cause of Tinnitus:
      Noise-induced
      Great! What's the name of the Otolaryngologist/Allergist? I'm desperate.
       
    8. Contrast

      Contrast Member Benefactor Hall of Fame

      Location:
      Retrovile
      Tinnitus Since:
      2017
      Cause of Tinnitus:
      acoustical trauma
      Awesome, because your hearing deficit and tinnitus was caused by an underlying condition, your case was exceptional.

      I fret normies reading this with noise induced tinnitus will assume Nystatin will help them when it won't. Glad your case resolved and you solved the problem.
       

Share This Page

Loading...